If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

norpace

Collapse

About the Author

Collapse

gabs Find out more about gabs
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • norpace

    We have just returned from seeing Dr. Wigle in Toronto, and he is changing my husbands meds. He is stopping the verapamil but adding norpace.(he also is on atenelol) Just wondering if anyone has had any side effects with this med ? Also, has anyone had their gradient reduced with this med? Thanks for any help

  • #2
    Re: norpace

    Hi,

    The stats are good on Norpace reducing gradient and there are many HCMers on Norpace. (I don't remember the exact numbers right now.)

    I was on Norpace for ten years and the most annoying side effect was the occaisional cotton mouth (dry mouth). Sucking on sugar-free candy can help with that, but mine was usually short-lived and tolerable. I think it made me have to go to the bathroom more often as well, too (liquid side, not solid side).

    It worked really well for me and you should see some improvement.

    good luck,

    S

    Comment


    • #3
      Re: norpace

      Hi I have been recently put on the norpace 150 mg twice a day. I have not been having good luck with it. It has been making me dizzy and given me cluster headaches. They also took me off the verapamil. I am in regular rthyhm with my heart but it's not worth it to me if I'm going to be in this pain.
      Kimberly K. Plaster

      Comment


      • #4
        Re: norpace

        I also was put on Norpace but only 2 x 100mg/day. The only side affect I had was bad head aches. Most of the day, every day. After 2 weeks the doc told me to stop it. But don't forget every person is different and will react different to medication.

        Take care,
        Fred

        Comment

        Today's Birthdays

        Collapse

        Working...
        X